Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 292653, 9 pages
http://dx.doi.org/10.1155/2014/292653
Research Article

Lyapunov Techniques for Stochastic Differential Equations Driven by Fractional Brownian Motion

1School of Sciences, South China University of Technology, Guangzhou 510640, China
2School of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China
3Mechatronics, Embedded Systems and Automation (MESA) Lab, School of Engineering, University of California, Merced, 5200 N Lake Road, Merced, CA 95343, USA

Received 2 November 2013; Revised 12 January 2014; Accepted 26 January 2014; Published 11 March 2014

Academic Editor: Weilin Xiao

Copyright © 2014 Caibin Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caibin Zeng, Qigui Yang, and YangQuan Chen, “Lyapunov Techniques for Stochastic Differential Equations Driven by Fractional Brownian Motion,” Abstract and Applied Analysis, vol. 2014, Article ID 292653, 9 pages, 2014. https://doi.org/10.1155/2014/292653.